Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Geometric conditions for interpolation


Authors: C. L. Belna, S. A. Obaid and D. C. Rung
Journal: Proc. Amer. Math. Soc. 88 (1983), 469-475
MSC: Primary 30E05; Secondary 30D55
MathSciNet review: 699416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \left\{ {{z_n}} \right\}$ be a sequence lying in either the upper half-plane or the unit disc in the complex plane. If $ \left\{ {{z_n}} \right\}$ is a separated sequence we give a simple geometric condition that implies the sequence is an interpolating sequence for the algebra of bounded holomorphic functions. This result contains most of the known results of this type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E05, 30D55

Retrieve articles in all journals with MSC: 30E05, 30D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0699416-8
PII: S 0002-9939(1983)0699416-8
Article copyright: © Copyright 1983 American Mathematical Society